Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 5, Issue 1 (Nov 2001)

Issues

A quantitative property of sporadic simple groups

Li Xianhua / Wang Dianjun
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2001.038

About the article

Published Online: 2006-01-23

Published in Print: 2001-11-28


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2001.038.

Export Citation

Comments (0)

Please log in or register to comment.
Log in